# SDR UIEA2014011400010

- Difficulty date: January 14, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,497 hours, 15,471 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK INOPERATIVE LIGHT ON IN AUTO POSITION.  R & R LT PACK TEMP CONTROLLER IAW AMM 21-51-14, OPERATIONS OK.
